# SDR SWAA2025032406381

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 54,561 hours, 33,228 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE LOOSE <[01]. SECURED ASSIST DOOR HANDLE REF B737 AMM 52-41-31.
